List of my papers

Sometimes you get the bear, sometimes the bear gets you!


Published:

1. (with N. Gusevskii), Conformal structures on 3- manifolds, Soviet Math. Dokl., Vol. 34 (1987) p. 314-318.

2. Some properties of developing maps of conformal structures on 3-manifolds, Soviet Math. Dokl., Vol. 35 (1987) p. 146-149.

3. On conformal structures with Fuchsian holonomy, Soviet Math. Dokl., Vol. 38 (1989) N 1, p. 14-17.

4. Kleinian Groups and Flat Conformal Structures, Ph. D. thesis, Institute of Mathematics, Siberian Branch of Soviet Academy of Sci., Novosibirsk (1988).

5. Deformation spaces of flat conformal structures, In: "Proceedings of the Second Soviet-Japan Joint Symposium on Topology" (Khabarovsk, 1989), Answers and Questions in General Topology, Vol. 8 (1990) N 1, p. 253-264.

6. (with L. Potyagailo), On absence of Ahlfors' and Sullivan's finiteness theorems for Kleinian groups in higher dimensions, Siberian Math. Journ., Vol. 32 (1991)  N 2, p. 61-73.

7. (with L. Potyagailo), On absence of Ahlfors' finiteness theorem for Kleinian groups in dimension 3, Topology and its Applications, Vol. 40 (1991) p. 83-91.

8. Deformations of representations of fundamental groups of 3-manifolds, Siberian Math. Journ., Vol. 32 (1991), N 1, p. 43-49.

9. Flat conformal structures on 3-manifolds. The existence problem: I, Siberian Math. Journ., Vol. 30 (1989), N 5, p. 60-73.

10. Flat conformal structures on 3-manifolds (survey), In: "Proceedings of International Conference dedicated to A. Maltsev", Novosibirsk, 1989. Contemporary Mathematics, 1992, Vol. 131.1, p. 551-570.

11. On absence of Sullivan's cusp finiteness theorem in higher dimensions. In: "Algebra and analysis" (Irkutsk, 1989), p. 77-89. Amer. Math. Soc. Transl. Ser. 2, Vol. 163, Amer. Math. Soc., Providence, RI, 1995.

12. Flat conformal structures on 3-manifolds, I-- III, Journal of Diff. Geometry (Part I appeared in Vol. 38, N 1, 1993).

13. Deformations of representations of discrete subgroups of SO(3,1), Math. Annalen, Vol. 299 (1994) p. 341-354.

14. On monodromy of complex projective structures, Inventiones Math., Vol. 119 (1995) p. 243-265.

15. (with J. Millson), On the moduli spaces of polygons in the Euclidean plane, Journal of Diff. Geometry, Vol. 42 (1995) N 1, p. 133-164.

16. (with B. Leeb), On asymptotic cones and quasi-isometry classes of fundamental groups of nonpositively curved manifolds, Geometric Analysis and Functional Analysis, Vol. 5 (1995) N 3, p. 582-603.

17. (with J. Millson), The relative deformation theory of flat connections and deformations of linkages in spaces of constant curvature, Compositio Math., Vol. 103 (1996)  N 3, p. 287-317.

18. (with J. Millson), On the deformation theory of representations of fundamental groups of hyperbolic 3-manifolds, Topology, Vol. 35, N 4 (1996) p. 1085-1106.

19. (with J. Millson), The symplectic geometry of polygons in Euclidean space, Journal of Diff. Geometry, Vol. 44 (1996) p. 479-513.

20. (with B. Leeb), Actions of discrete groups on Hadamard spaces, Math. Annalen, Bd. 306 (1996) p. 341-352.

21. (with B. Leeb), Quasi-isometries preserve the geometric decomposition of Haken manifolds, Inventiones Math., Vol. 128, F. 2 (1997) p. 393-416.

22. (with J. Millson), Hodge theory and the art of paper folding, Publications of RIMS (Kyoto), Vol. 33, (1997) N 1, p. 1-33.

23. (with B. Leeb), 3-manifold groups and nonpositive curvature, Geometric Analysis and Functional Analysis, vol. 8 (1998), N 5, p. 841-852.

24. (with B. Kleiner and B. Leeb), On quasi-isometry invariance of de Rham decomposition of nonpositively curved Riemannian manifolds, Topology, vol. 37 (1998) N 6, p. 1193-1212.

25. On dynamics of pseudo-Anosov homeomorphisms on representation varieties of surface groups, Ann. Acad. Sci. Fenn. Vol. 23 (1998) p. 83-100.

26. (with J. Millson), On representation varieties of Artin groups, projective arrangements and the fundamental groups of smooth complex algebraic varieties, Math. Publications of IHES, Vol. 88 (1999) p. 5-95.

27. (with J. Millson), Moduli spaces of linkages and arrangements, In: ``Advances in Geometry'', J.-L. Brylinski, et al (eds.), Progress in Mathematics, Birkhauser, Vol. 172 (1999) p. 237-270.

28. (with J. Millson), On the moduli space of a spherical polygonal linkage,  Canad. Math. Bull., Vol. 42 (1999) p. 307-320.

29. (with D. Gallo and A. Marden), On monodromy of Schwarzian differential equation on Riemann surfaces, Annals of Math., Vol. 151 (2000), N 2, p. 625-704.

30. (with J. Millson and T. Treloar), The symplectic geometry of polygons in hyperbolic 3-space. Asian Journal of Math., Vol. 4 (2000), N1 (Kodaira's 75-th birthday volume),
p. 123-164.

31. Hyperbolic Manifolds and Discrete Groups: Lectures on Thurston's Hyperbolization,
Birkhauser's series ``Progress in Mathematics'', 2000.

32. (with B. Kleiner), Hyperbolic groups with low-dimensional boundary, Ann. Sci. de ENS Paris,
t. 33 (2000) p. 647-669.

33. (with W. Goldman and B. Leeb), Complex hyperbolic surfaces homotopy-equivalent to a Riemann surface, Comm. in Analysis and Geom., Vol. 9, N 1 (2001), 61-96.

34. (with J. Millson), Quantization of bending deformations of polygons in E3 , hypergeometric integrals and the Gassner representation, Canad. Math. Bull., Vol. 44 (2001), p. 36--60.

35. (with J. Millson), Universality theorem for configuration spaces of planar linkages, Topology,
Vol. 41 (2002), no. 6,  p. 1051--1107.

36.  (with M.Bestvina and B. Kleiner), Van Kampen's embedding obstruction for discrete groups,  Inventiones Math.,  Vol. 150 (2002) no. 2,  p. 219--235.


Preprints and (to be) under revision:

37. Intersection pairing on hyperbolic 4-manifolds, Preprint of MSRI, 1992.

38. Hyperbolic 4-manifolds fibered over surfaces, preprint, 1993.

39. Eisenstein series and Dehn surgery, Preprint of MSRI, 1992.

40. Topological aspects of Kleinian groups in several dimensions, Proceedings of 3-rd
Ahlfors-Bers Colloquium, submitted.

41.  An example of a 2-dimensional hyperbolic group which cannot act on 2-dimensional complexes of negative curvature, Preprint 1994.

42. Flats in 3-manifolds, Preprint, 1996.

43. Discrete Groups and Riemann Surfaces: Notes on Teichmuller theory, University of Utah Lecture Notes, 1993.

44. On normal subgroups in the fundamental groups of complex surfaces, Preprint, 1998.

45. (with B. Kleiner), Coarse Alexander duality and duality groups. Submitted.

46. Periods of abelian differentials and dynamics, Preprint, 2000.

47. (with J. Millson and B. Leeb), Polygons in symmetric spaces and buildings with applications to algebra.  Preprint, 2002.

48. (with J. Millson and B. Leeb) Polygons in symmetric spaces and buildings.  Preprint, 2002.
 
 
 
 
 


Home